# SDR SWIA202005140644

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE STRINGER 24L HAS CORROSION BETWEEN FS485.00 AND FS501.00. (MARKED)    (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED STRINGER SECTION 24L BETWEEN FS485 AND FS501 REF SRM AND DWG, COMPLETED TASK CARD, ALL CHECKS OKAY
